# SDR UALA2008123007048

- Difficulty date: December 28, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 64,259 hours, 18,606 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Leaking
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT AILERON HAS EXCESSIVE FLUID RUNNING OUT OF IT.  REPLACED RT INBD AILERON PCA. OPS AND LEAK CHKS GOOD.
